# SDR UPS08853750

- Difficulty date: October 2, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 689,467 hours, 26,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATION OF REPAIR EFN 70220081026 N/R 123643 REPAIR DOUBLER IS GOUGED IN C PIT TORQUE BOX AT FS 1190 L33R.  REPAIR PREVIOUSLY DC8 SRM 53-02-00 FIG 001B.
